NEW YORK (AP) — CBS is making a few nips and tucks to network television’s most successful schedule, including adding a comedy with Robin Williams playing an unorthodox advertising executive with Sarah Michelle Gellar as his daughter.
The network’s fall schedule will included four new comedies and one new drama. CBS ordered only eight new series for the entire season, reflecting its success as TV’s top network by a wide margin.
CBS said Wednesday it is moving the drama “Person of Interest” from Thursday to Tuesday nights, meaning TV’s three top-rated dramas this year will run back-to-back-to-back on the schedule. “Hawaii Five-0” shifts from Monday to Friday nights.
The network is canceling “CSI: N.Y.,” ”Vegas,” ”Golden Boy” and “Rules of Engagement.”
Here Is the New CBS Fall Schedule:
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM WE ARE MEN (New Series)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MOM (New Series)
10:00-11:00 PM HOSTAGES (New Series) *INTELLIGENCE (New Series, Midseason)
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM PERSON OF INTEREST (New Night and Time)
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM THE MILLERS (New Series)
9:00-9:30 PM THE CRAZY ONES (New Series)
9:30-10:00 PM TWO AND A HALF MEN (New Time)
10:00-11:00 PM ELEMENTARY
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM HAWAII FIVE-0 (New Night and Time)
10:00-11:00 PM BLUE BLOODS
8:00-8:30 PM COMEDYTIME SATURDAY
8:30-9:00 PM COMEDYTIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST
Copyright 2013 The Associated Press. All rights reserved. This material may not be published, broadcast, rewritten or redistributed.